Lybrate.com has an excellent community of Dermatologists in India. You will find Dermatologists with more than 38 years of experience on Lybrate.com. You can find Dermatologists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Youthful Service
Laser Hair Removal
Mole Removal Procedure
Skin Care Treatment
Piles Treatment (Non Surgical)
Skin Diseases Treatment
Cysts Removal Procedure
Wart Removal Technique
Chronic Skin Allergy Treatment
Stretch Marks Treatment
Tattoo Removal Procedure
Removal Of Stitches Procedure
Corn Removal Procedure
Submit a review for Dr. Youthful ServiceYour feedback matters!
Problem of irregular periods. I have periods last tym on 22 Dec. After then, I don't have periods as yet. Pimples also grows on my face. Any solution?
I have used a lot of creams and medicines to prevent pimples and acne but no use. My skin is very oily too. Can you help me to prevent oily skin and pimples?
is there a method to remove whitehair [grey hair[ permantly? what about applyingt radio frequency method? please give me an answer through my email address.
I have an sized vitiligo patch for the last 8 years. It has neither grown big nor decreased in size so far. Have stopped taking any medication both internally or externally. In recent days , I found few repigments appearing by itself. I have heard Tacrolimus 0.1% works well for local segmental vitiligo. How long will I have to use to start seeing the results and for how many times a day do I have to apply? Is there anything else to take internally or applied externally to fasten the process ? please help. I am fed up Also I was asked to take Vitibex tablet by a doctor along with this ointment. Have taken it for a month , and now I see white patches spreading again where it disappeared. Should I stop taking Vitibex ? I am worried . please help.
What should I do if I frequently get heat boils? Will home remedies be sufficient? Or should I visit a Doctor and consult?
Hyperpigmentation is a skin condition characterised by dark patches, occurring mainly due to excessive melanin (a skin pigment) production. This form of skin condition is not specific to any particular age group or category of people, but it is more commonly observed among people of Mediterranean, Asian, Latin, or African origin. Also, any part of your body including hands, face and neck can be affected by this condition.
Here are some of the most common factors that can cause skin hyperpigmentation.
1. Sun exposure
If your skin is exposed to sunlight for a long period of time, it can result in hyperpigmentation. It happens due to the inflammation of the skin caused by the action of UV rays present in sunlight. This skin inflammation plays a significant role in activating melanocytes (skin cells that generate melanin), giving you dark patches of skin.
2. Hormonal changes
Triggered by the consumption of a pill or pregnancy, hormonal changes in your body are also responsible for stimulating growth of melanin. This disturbance in the chemical balance of your body causes hyperpigmentation in the form of ‘melasma’ (a common skin condition characterised by grey-brown patches on skin surface).
3. Specific drugs
Sometimes hyperpigmentation is drug-induced and happens due to the effect of certain medications like antibiotics, anti-seizure drugs, Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) and hormone treatments. This mainly happens due to the reaction of these drugs with melanin resulting in the formation of a drug-pigment complex that leaves dark patches on the skin.
In some cases, you can get hyperpigmentation if you have a prevailing family history of the disease. This skin condition is sometimes carried by the genes onto the next generation.
It often happens that acne leaves back scars in the form of dark spots after healing. These dark spots are most commonly termed as Post Inflammatory Hyperpigmentation (PIH). They occur as your skin produces excessive melanin in response to the skin infection.
6. Excessive use of chemical products
Exposing your skin to harsh chemicals, present mostly in chemical products like hair removing creams, wax etc. can result in skin inflammation resulting in Post Inflammatory Hyperpigmentation.
In case you have a concern or query you can always consult an expert & get answers to your questions!